I think my child is overdosing. How do i help?

Update:

it might be relevant i don't know but i think he's around 5

5 Answers

Relevance
  • D1218
    Lv 6
    9 months ago
    Favourite answer

    Rush him to the emergency room.

  • Anonymous
    8 months ago

    Take him to the hospital, and make sure that he's treated.

  • Nathan
    Lv 4
    9 months ago

    Contact the police. You can only overdose once before dying or becoming extremely ill

  • Anonymous
    9 months ago

    You help by getting therapy for your obsession with pretending you're abusing a child. Trolling is a violation here and TOS violations get your account suspended more quickly.

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Anonymous
    9 months ago

    You've already posted that you are putting drugs in his mac and cheese.

    You've already posted that you have a very small penis which falls out of women when you attempt to have intercourse.

    And what does your Psychiatrist say about all of this?

Still have questions? Get answers by asking now.